# SDR IPXA2020042454586

- Difficulty date: April 16, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Yoke
- Part number: A5794254700200
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CTRAILING EDGE OF #3 FLAP TRACK HAS SEVERAL GOUGE MARKSAFTER FURTHER INSPECTION GVI NOTED NO DAMAGE NO DEFECTS TO #3 FLAP TRACK FURTHER INSPECTION NOTE 7 DINGS ON FWD FACE OF YOKE REMOVED 7 DINGS NICKS ON FWD FACE OF YOKE AFTER REWORK NO MARKS VISIBLE IAW SRM 51-74-10 THERE WERE VERY SMALL LEVELS OF DAMAGE ALLOWABLE NEGLIGIBLE PER SRM 51-73-11
